# SDR HYIA20140628002

- Difficulty date: June 26, 2014
- Submitted: June 28, 2014
- Operation: Air carrier
- Aircraft: N375R
- Make and model: Cessna 402C
- Aircraft serial: 402C0468
- Aircraft time: 23,517 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 52920292
- Condition: Corroded
- Location: Rt Wing
- Part time: 5,328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, AREAS OF EXFOLIATING CORROSION WAS FOUND AT RT WING LWR FWD SPAR CAP STRAP OEM PN 5292029-2 PREVIOUSLY INSTALLED TO SATISFY REQUIREMENT OF AD2005-12-13 CONCURRENT WITH MEB05-2 AS TERMINATING ACTION FOR AD2005-05-52.  THE DAMAGE HAS BEEN BLENDED & MEASUREMENTS HAVE BEEN SUBMITTED & SUBSEQUENTLY REVIEWED BY ENGINEERING DEPARTMENT.  ENGINEERING ADVISES REPLACEMENT OF AFFECTED PARTS DUE TO DEPTH OF BLENDS REQUIRED TO REMOVE VISIBLE CORROSION.  THE AFFECTED PARTS WILL BE REPLACED.  PRIOR TO REMOVAL OF STRAP 5292029-2, AN EDDY CURRENT INSPECTION OF ENTIRE STRAP WAS PERFORMED IAW SID57-10-16.  MULTIPLE AREAS OF SUBSURFACE CORROSION WERE FOUND TO BE PRESENT WITHIN STRAP.  THESE ANOMALIES WERE NOT DETECTED AT DETAILED VISUAL INSPECTION FOLLOWING BLEND EFFORT.  A SUPPLEMENT ILLUSTRATING DAMAGE LOCATIONS & SEVERITY OF CORROSION HAS BEEN SUBMITTED WITH THIS REPORT.
